# SDR SWAA2017062814615

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,309 hours, 24,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A651620
- Part serial: 001825
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT THE RADIUS OF THE VERTICAL INBOARD FLANGE OF NR 4 FRAME.  R&R DOOR AS PER AMM.
